Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

I have acid reflect I have Raynaud I have joint

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2017
Answered : 732 Questions
Question
I have acid reflect I have Raynaud I have joint swelling and pain my little finger is curling left side I can not make it to the bath from on time and my left arm can not left it very high and I have a cough
Posted Thu, 30 Nov 2017 in Bones, Muscles and Joints
 
 
Answered by Dr. Muthu Krishnan 2 hours later
Brief Answer:
Control your blood sugar levels.

Detailed Answer:
Hi,
Welcome to healthcare magic.I have analysed your query thoroughly.Your problems are due to diabetes mellitus.
Increased blood sugar levels may affect the nerves and it may cause restriction of movements.So,take steps to decrease your blood sugar levels.
1.Do regular exercises.
2.Go for walking daily.
3.Take your medications regularly.
4.Frequent monitoring of blood sugar is necessary at every 2 months.
5.You should also consult with your treating doctor for this.
FOR ACID REFLUX:
1.Avoid spicy foods.
2.Take antacid syrup.
3.Avoid alcohol intake and cigarette smoking.(if you have these habits).
FOR COUGH:
1.Take antibiotics for 5 days.
2.Take levocetrizine tablets once daily in the night time.

Thank you.
Feel free to ask your queries.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor